# SDR AALA20100726TUL04

- Difficulty date: July 26, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CABIN - CORROSION ON GALLEY TIE-DOWN FITTING NUMBER 1 INBOARD STATION 160 (MARKED).  REMOVED DAMAGED FITTING AND INSTALLED NEW FITTING PER SRM 51-01-00.
